# SDR IPXA2020040153794

- Difficulty date: March 8, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA055319
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H UPPER WING TO BODY ANGLE SUPPORT IS CRACKED AT STA. 1401.REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG. AEA0553 AND SRM 51-33-01. (MINOR).
